# SDR 141A202512140001

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N208BK
- Make and model: Cessna 208B
- Aircraft serial: 208B1190
- Aircraft time: 18,041 hours, 17,222 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Abnormal
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

I TOOK FLIGHT CONTROLS TO TRY TRIMMING OUT THE AILERON TRIM MORE THOROUGHLY. HOWEVER, WHEN I ROLLED IT LEFT, IT PUSHED BACK AND WENT BACK TO THE RT. THIS TIME IT WAS FAR LEFT OF CENTER, AND HAD TO HOLD THE YOKE TO THE RT IN ORDER TO KEEP THE WINGS LEVEL. UPON ATTEMPTING TO RETURN THE AILERON TRIM TO THE RT, TO RETURN THE TRIM TO CENTER, AILERON TRIM KNOB WAS LOCKED IN PLACE. RT TURNS PROVED EXTRAORDINARILY CHALLENGING EVEN WITH THE USE OF RT RUDDER. MEASURED A ROLL RATE IN EXCESS OF 10°/SECOND TO LT WHEN YOKE WAS LT UNTOUCHED. CREW LET CLEVELAND CENTER KNOW OF OUR CONTROL ISSUE, AND DECLARED A PAN PAN AT THE TIME. OPTED TO CONTINUE TO PIT AND SHOOT VISUAL APPROACH.   ESCALATED TO AN EMERGENCY.
WERE THEN HANDED OFF TO PIT APPROACH, CONTINUED TO COFEE AS INSTRUCTED FOR THE VISUAL 28R. WE THEN DESCENDED WHILE I WAS CONTINUOUSLY FIGHTING TO MAINTAIN AIRCRAFT CONTROL, AND CAME IN TO LAND. ON APPROACH, WE MAINTAINED A FLAPS-UP CONFIGURATION, AND PLANNED TO CROSS THE RUNWAY THRESHOLD AT AN INCREASED APPROACH SPEED TO HAVE A HIGHER AMOUNT OF AIRFLOW THAT WOULD INCREASE CONTROL EFFECTIVENESS FOR AS LONG AS POSSIBLE. CURRENTLY AIRCRAFT IS STILL AOG AND IN WORK.
